Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Painful white bumps in the labia. Medication?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3390 Questions
I had two white bumps to labia and very painful
Posted Sat, 2 Jun 2012 in Vaginal and Uterus Health
Answered by Dr. Raju A.T 29 minutes later

Thanks for your query.

I would like to know some more details on your problem so that I understand your problem better and opine specifically

Since when did you notice the lesions there ?
Are there any lesions elsewhere in the body ?
Is there redness surrounding the lesions ?
Do you have fever ?
Are you sexually active ?

Anticipating your response,
Above answer was peer-reviewed by
Follow-up: Painful white bumps in the labia. Medication? 9 minutes later
They appeared three days ago,there was swelling at first then the white spots appeared looked like two pimples. the white tip is gone but still tender. No temp. Yes sexually active but one partner for past 4 years.
Answered by Dr. Raju A.T 17 minutes later
Hi again,

Thanks for the information.

Based on the description provided I suspect the lesion to be folliculitis. such lesions are very common on the hair growing skin specially with thick subcutaneous fat.

You may need to take a course of antibiotics and one Tab Motrin 400 twice daily after food for three days to reduce the inflammation, swelling and pain.

For antibiotics you may have to consult your treating doctor as you will be needing a written prescription for the same.

Hope I answered all your questions. Please use any answer clarification before closing and rating this answer. I will be happy to explain or expand on any issue you may have.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor